# SDR NWAA09836312

- Difficulty date: March 20, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N672US
- Make and model: Boeing 747451
- Aircraft serial: 30267
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND THE EMERGENCY LIGHTS FOR THE LT OVERWING EXIT INOPERATIVE DURING AN OVERNIGHT LINE CHECK.  MX FOUND THE CONNECTOR FOR THE ASSOC PWR SUPPLY TO BE DAMAGED AND REPAIRED THE CONNECTOR PLUG.  SYS OPERATION WAS NORMAL AFTER THE CONNECTOR PLUG WAS REPAIRED.  (K)
